Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Diffeomorphisms for Hilbert manifolds and handle decomposition


Author: Dan Burghelea
Journal: Bull. Amer. Math. Soc. 76 (1970), 352-357
DOI: https://doi.org/10.1090/S0002-9904-1970-12475-2
MathSciNet review: 0258065
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Eells and D. Elworthy, Open imbedding for banach manifolds (preprint) (to appear).
  • 2. D. Burghelea and N. Kuiper, Hilbert manifolds, Ann. of Math. (2) 90 (1969), 379-417. MR 253374
  • 3. S. Lang, Introduction to differentiable manifolds. Interscience, New York, 1962. MR 27 #5192. MR 155257
  • 4. N. Moulis, Sur les variétés hilbertiennes et les fonctions nondégénérées, Indag. Math. 30 (1968), 497-511. MR 254876


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12475-2

American Mathematical Society